# SDR DALA2023061404866

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED DURING ROTO TEST OF ENGINE 2 UPPER SKIN, DRAG FITTINGS HOLE #3 WAS FOUND TO HAVE A CRACK IN THE FITTING LAYER. CRACK IN THE FITTING LAYER NOTED AT THE 9:00 POSITION. CORRECTIVE ACTION: REPAIRED WING/ OUTER WING/ RHS UPPER SKIN AND DRAG FITTINGS/CORROSION AND CRACKS HOLE #3 IAW DELTA ER/A 609175-14AD 8100-9 DATED JUN 08 2023 (LP 2814729)
